# SDR SWAA2021110238084

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737*
- Aircraft serial: 34162
- Aircraft time: 56,336 hours, 33,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY ESCAPE SLIDE READS LOW PRESSURE ; / [01] REMOVED AND REPLACED FWD ENTRY DOOR MOUNTED ESCAPE SLIDE PER MT 725-61-06
